MathSciNet Relay Station
MathSciNet bibliographic data
MR1283540 (95i:11079) 11J25 (11D75)
Bean, Michael A. A note on the Thue inequality. Proc. Amer. Math. Soc. 123 (1995), no. 7, 1975–1979.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement